Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I'm suffering from severe headache I use my laptop many hours in a day. I'm also getting water through my eyes frequently. What should I do.

2 Doctors Answered
I'm suffering from severe headache I use my laptop many h...
Hi. I have a few suggestions for you regarding the usage of computers. Follow the rule of" 20" this means that every 20 minutes, take a gap of 20 seconds, blink your eyes actively 20 times and focus at an object which is minimum 20 feet away. This will help in relieving your eyes from the continuous strain that is caused due to staring. Staring at the computer continuously causes us to subconsciously blink less than normal. This causes the tear film on the surface of the eye to dry up. The result of this is pain, discomfort, etc. Another suggestions regarding the usage of computers is to maintain a proper posture. The computer must be positioned at the same height as your eye level. The neck should not be inadvertently flexed or extended. Maintenance of proper posture would help in further relieving the symptoms of eye discomfort and pain. Hope my suggestions help you. Take care. Cheers.
You found this helpful
I'm suffering from severe headache I use my laptop many h...
Prolonged working on laptop/tv/mobile can cause computer vision syndrome. Computer vision syndrome is a condition resulting from focusing the eyes on a computer or other display device for, uninterrupted periods of time. Some symptoms of cvs include a. Headaches b blurred vision c. Neck pain d redness in the eyes e. Eye strain f dry eyes these symptoms can be further aggravated by improper lighting conditions. Measures to reduce this include 1. Work under proper light. 2. Blink a lot. 3. Cold compresses 4. Use good lubricating eyedrop.
You found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.